# SDR DALA2022101206573

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 70,875 hours, 33,019 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 #2 ENGINE FORWARD, FWD ENGINE MOUNT ON PYLON ALIGNMENT PIN HOLE'S GOUGED. CORRECTIVE ACTION: BLENDED ALIGNMENT PIN HOLE GOUGES ON #2 ENGINE MOUNT ON PYLON SIDE PER A320 SRM 54-51 REPAIR WITHIN LIMITS. (2448377)
